- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 259054, 10 pages
On an Integral Transform of a Class of Analytic Functions
Department of Mathematics, Sant Longowal Institute of Engineering and Technology,
Longowal 148106, India
Received 5 June 2012; Accepted 14 September 2012
Academic Editor: Josip E. Pecaric
Copyright © 2012 Sarika Verma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- R. Fournier and S. Ruscheweyh, “On two extremal problems related to univalent functions,” The Rocky Mountain Journal of Mathematics, vol. 24, no. 2, pp. 529–538, 1994.
- R. W. Barnard, S. Naik, and S. Ponnusamy, “Univalency of weighted integral transforms of certain functions,” Journal of Computational and Applied Mathematics, vol. 193, no. 2, pp. 638–651, 2006.
- S. Ponnusamy and F. Rønning, “Integral transforms of a class of analytic functions,” Complex Variables and Elliptic Equations, vol. 53, no. 5, pp. 423–434, 2008.
- R. M. Ali, A. O. Badghaish, V. Ravichandran, and A. Swaminathan, “Starlikeness of integral transforms and duality,” Journal of Mathematical Analysis and Applications, vol. 385, no. 2, pp. 808–822, 2012.
- S. Ponnusamy, “Inclusion theorems for convolution product of second order polylogarithms and functions with the derivative in a halfplane,” The Rocky Mountain Journal of Mathematics, vol. 28, no. 2, pp. 695–733, 1998, Reports of the Department of Mathematics, Preprint 92 , University of Helsinki, Finland, 1995.
- S. Ruscheweyh, “Duality for Hadamard products with applications to extremal problems for functions regular in the unit disc,” Transactions of the American Mathematical Society, vol. 210, pp. 63–74, 1975.
- S. E. Warschawski, “On the higher derivatives at the boundary in conformal mapping,” Transactions of the American Mathematical Society, vol. 38, no. 2, pp. 310–340, 1935.
- S. Ruscheweyh, Convolutions in Geometric Function Theory, vol. 83 of Séminaire de Mathématiques Supérieures, Presses de l'Université de Montréal, Montreal, Canada, 1982.
- Y. C. Kim and F. Rønning, “Integral transforms of certain subclasses of analytic functions,” Journal of Mathematical Analysis and Applications, vol. 258, no. 2, pp. 466–489, 2001.
- K. Noshiro, “On the theory of schlicht functions,” Journal of the faculty of science, Hokkaido University, vol. 2, pp. 129–155, 1934.
- R. Aghalary, A. Ebadian, and S. Shams, “Geometric properties of some linear operators defined by convolution,” Tamkang Journal of Mathematics, vol. 39, no. 4, pp. 325–334, 2008.